# SDR QXEA0002001

- Difficulty date: July 22, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,733 hours, 46,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT ATTENDENT ADVISED CREW THAT MAIN CABIN DOOR WAS DIFFICULT TO MOVE TO OPEN POSITION.  CLEANED AND LUBED MAIN CABIN DOOR SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
